| Catalog Number |
830041BL |
| Medical Device Problem Codes |
Material Protrusion/Extrusion (2979); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Urinary Tract Infection (2120); Vaginal Mucosa Damage (2124); Intermenstrual Bleeding (2665)
| Date of Event |
02/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is ongoing and the results will be reported when aviable.The manufacturing number is (b)(4).
Event or Problem Description
After the surgery, the patient developed a 0.5 cm vaginal mesh extrusion upon examination and experienced vaginal bleeding and a uti.